# SDR 97FDEA00070

- Difficulty date: January 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N102FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19193
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 652353541
- Condition: Corroded
- Location: Bs 560-520
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0353 020.  CORROSION (C53-224-01) ON STRINGER 2 RT BS 560-BS 520.  REMOVED CORRODED STRINGER 2 RT FROM BS 510-570 AND FABRICATED AND INSTALLED REPAIR PARTS ON AIRCRAFT PER FED-EX SRM 53-10-3.
